# SDR DALA2016030901768

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 715-737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX UPPER SKIN IS CORRODED IN SEVERAL LOCATIONS AROUND FASTENER HEADS BETWEEN BS 715 THROUGH 737, LBL 43 THROUGH LBL 59, VIEW FROM UNDER CABIN FLOORBOARDS.  REPAIRED CENTER WING BOX UPPER SKIN BS 715, THROUGH 737, LBL 43, THROUGH LBL 59 IAW PRI 540753-14, REV 0-REV 2 AND ER/A 540753-14, REV ORIGINAL ASSOCIATED ER/A 14-540753, ADDED FOR AC 9553.
